| Model Number |
5.0MM, DRL BIT, CANNULATED, REUSABLE |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/27/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during an ankle fusion surgery the device broke.All parts were retrieved.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.One unpackaged ar-8770-02-ru, 5.0 mm drill bit, batch 032242, was received for investigation.Upon evaluation, the device's tip and proximal end were damaged.Functional testing could not be performed due to the damage to the device.The most likely cause of the reported failure is user error, such as misaligned insertion and/or prying/leveraging the device during use.Refer to investigation photos.The complaint allegation is confirmed.